# SDR MWEA011488

- Difficulty date: December 17, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 41,919 hours, 43,513 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Fastener
- Condition: Failed
- Location: Accessory Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FORWARD ACCESSORY COMPARTMENT DOOR INDICATOR LIGHT CAME ON.  REPLACED TWO CAMLOCKS ON FORWARD ACCESSORY DOOR.
